By Topic

A Family of Asymptotically Good Quantum Codes Based on Code Concatenation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Zhuo Li ; State Key Lab. of Integrated Services Networks, Xidian Univ., Xi''an, China ; Lijuan Xing ; Xinmei Wang

We explicitly construct an infinite family of asymptotically good concatenated quantum stabilizer codes where the outer codes use quantum Reed-Solomon codes and the inner codes use a set of special quantum codes. In the field of quantum error-correcting codes, this is the first time that a family of asymptotically good quantum codes is derived from bad codes. Its occurrence supplies a gap in quantum coding theory.

Published in:

Information Theory, IEEE Transactions on  (Volume:55 ,  Issue: 8 )